# SDR DALA2022020100656

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 23,582 hours, 9,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8320438) DURING LAYOVER IN ATLANTA THE SUBJECT AIRCRAFT SUSTAINED GROUND VEHICLE IMPACT DAMAGE ABOVE THE AFT LAV SERVICE PANEL ON THE SECT 46 LOWER AFT LEFT SKIN BETWEEN STA 827 AND 867 ABOVE STRINGER S-22L. FUSELAGE SKIN REPAIR AT / STA 827 ? 867 & STR 22L GROUND DAMAGE REPAIRED. COMPLETED ALL STEPS ON PRI 596890-14.
